Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hair half curly, half straight, dull, fizzy, oily, with dandruff. How to get healthy hair?

hiya my Name is Ammar and im Busniess Graduate age 24. sir my hair s have strange problemswith the they are bit curly mean you can say they are 50% curly and 50% stright . but the thing is that they are very dull, fizzy , some they are fine not most of the time they are oily , if i washed my hairs with shampoos every 2nd day, the result is Breaking and dandruff , if i dont then they became oily and, stay more Fizzy.. please help me in This Regards Ammar afzal
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, i wud suggest you to use a ketoconazole stay on lotion at night to control your dandruff and oily scalp
secondly use a ciclopirox shampoo for dandruff
After shampooing use a hair serum to coat the hair shaft anf preventing damage
hope this will help
take care
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor